# SDR DXTA2017110600001

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 865 hours, 715 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 72742
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE CAS MESSAGE ON GEAR RETRACTION ALONG WITH NOSE GEAR UNSAFE INDICATION. COMPLIED WITH QRH AND GEAR EXTENDED NORMALLY.  REMOVED DEFECTIVE PROX SWITCH P/N: 80-057-01 S/N: 42742 AS REQUIRED, PERFORMED LANDING GEAR OPERATIONAL CHECKS WITH 15 CYCLIC CHECKS BUMPING NOSE GEAR DOOR AND TRYING TO SIMULATE AIR LOADS, COULD NOT GET NOSE GEAR INDICATION FAILURES, SET GEAR IN DOWN LOCK WITH THREE GREENS. ALL WORK DONE REF PHENOM 300 MM 32-31-00. NO OTHER DEFECTS NOTED AT THIS TIME.
